# SDR DALA2023050103355

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,546 hours, 40,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 AT FR16 RHS, HOLES #5,#6,#C AND #D WERE FOUND PREVIOUSLY REPAIRED AND HOLE #7 WAS FOUND CRACKED. CORRECTIVE ACTION: REPAIRED PER ERA 585215-14 AD REV. ORIGINAL. (2742406)
